Vol. 26 No. 6 (2021): Nonlinear Analysis: Modelling and Control

Vol. 26 No. 6 (2021)

Nonlinear Analysis: Modelling and Control
Published 2021-11-01

Articles

Mei Liu | Jie Chen | Haijun Jiang | Zhiyong Yu | Cheng Hu | Binglong Lu
Synchronization of chaotic delayed systems via intermittent control and its adaptive strategy
Abstract views 574 | Article downloads (PDF) 402
993-1011
PDF
A.K. Misra | Rahul Patel | Navnit Jha
Modeling the effects of insecticides and external efforts on crop production
Abstract views 671 | Article downloads (PDF) 434
1012-1030
PDF
JinRong Wang | T. Sathiyaraj | Donal O’Regan
Relative controllability of a stochastic system using fractional delayed sine and cosine matrices
Abstract views 684 | Article downloads (PDF) 433
1031-1051
PDF
Bing Liu | Xin Wang | Le Song | Jingna Liu
Study on evolution of a predator–prey model in a polluted environment
Abstract views 515 | Article downloads (PDF) 345
1052-1070
PDF
Jin You | Zhenlai Han
Analysis of fractional hybrid differential equations with impulses in partially ordered Banach algebras
Abstract views 494 | Article downloads (PDF) 371
1071-1086
PDF
Yuxin Zhang | Xiping Liu | Mei Jia
On the boundary value problems of piecewise differential equations with left-right fractional derivatives and delay
Abstract views 590 | Article downloads (PDF) 353
1087-1105
PDF
1106-1122
PDF
Emilio Vilches | Shengda Zeng
Hidden maximal monotonicity in evolutionary variational-hemivariational inequalities
Abstract views 473 | Article downloads (PDF) 318
1144-1165
PDF
Grigory Panasenko | Konstantin Pileckas | Bogdan Vernescu
Steady state non-Newtonian flow with strain rate dependent viscosity in domains with cylindrical outlets to infinity
Abstract views 436 | Article downloads (PDF) 290
1166-1199
PDF
Jonas Sprindys | Jonas Šiaulys
Asymptotic formulas for the left truncated moments of sums with consistently varying distributed increments
Abstract views 440 | Article downloads (PDF) 277
1200-1212
PDF